# SDR 98UAL900308

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987UA
- Make and model: Boeing 737291
- Aircraft serial: 21749
- Engine: Pwa JT8D17
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Sensor
- Condition: Failed
- Location: Le Flaps
- Component: Eldec Corpor, 106122615
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION, THE LEADING EDGE FLAP TRANSIT LIGHT REMAINED ILLUMINATED.  *S/D*  THE LEADING EDGE FLAP RETRACT PROXIMITY SENSOR WAS REPLACED.  THE FLAP POSITION INDICATION SYSTEM HAS OPERATED NORMALLY SINCE THE REPLACEMENT.
